Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 361, Number 8

All articles in this issue are freely accessible.

Steady-state solutions for Gierer-Meinhardt type systems with Dirichlet boundary condition
Marius Ghergu.
Trans. Amer. Math. Soc. 361 (2009), 3953-3976
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2500874
The residual spectrum of an inner form of $Sp_{8}$ supported in the minimal parabolic subgroup
Neven Grbac.
Trans. Amer. Math. Soc. 361 (2009), 3977-4012
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2500875
On the cohomology groups of holomorphic Banach bundles
László Lempert.
Trans. Amer. Math. Soc. 361 (2009), 4013-4025
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2500876
Existence of traveling domain solutions for a two-dimensional moving boundary problem
Y. S. Choi and Roger Lui.
Trans. Amer. Math. Soc. 361 (2009), 4027-4044
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2500877
Value functions and the Dirichlet problem for Isaacs equation in a smooth domain
Jay Kovats.
Trans. Amer. Math. Soc. 361 (2009), 4045-4076
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2500878
Collapsing manifolds obtained by Kummer-type constructions
Gabriel P. Paternain and Jimmy Petean.
Trans. Amer. Math. Soc. 361 (2009), 4077-4090
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2500879
The geography problem for 4-manifolds with specified fundamental group
Paul Kirk and Charles Livingston.
Trans. Amer. Math. Soc. 361 (2009), 4091-4124
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2500880
Degeneration of A-infinity modules
Bernt Tore Jensen, Dag Madsen and Xiuping Su.
Trans. Amer. Math. Soc. 361 (2009), 4125-4142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2500881
Covering dimension for nuclear $C^{*}$-algebras II
Wilhelm Winter.
Trans. Amer. Math. Soc. 361 (2009), 4143-4167
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2500882
Permutation binomials over finite fields
Ariane M. Masuda and Michael E. Zieve.
Trans. Amer. Math. Soc. 361 (2009), 4169-4180
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2500883
A dichotomy characterizing analytic digraphs of uncountable Borel chromatic number in any dimension
Dominique Lecomte.
Trans. Amer. Math. Soc. 361 (2009), 4181-4193
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2500884
Auslander-Reiten components containing modules with bounded Betti numbers
Edward L. Green and Dan Zacharia.
Trans. Amer. Math. Soc. 361 (2009), 4195-4214
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2500885
Growth of $L^{p}$ Lebesgue constants for convex polyhedra and other regions
J. Marshall Ash and Laura De Carli.
Trans. Amer. Math. Soc. 361 (2009), 4215-4232
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A $Π^{1}_{1}$-uniformization principle for reals
C. T. Chong and Liang Yu.
Trans. Amer. Math. Soc. 361 (2009), 4233-4245
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2500887
Every sum system is divisible
Masaki Izumi.
Trans. Amer. Math. Soc. 361 (2009), 4247-4267
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2500888
Fourier and Radon transform on harmonic $NA$ groups
Swagato K. Ray and Rudra P. Sarkar.
Trans. Amer. Math. Soc. 361 (2009), 4269-4297
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2500889
Long-time Sobolev stability for small solutions of quasi-linear Klein-Gordon equations on the circle
J.-M. Delort.
Trans. Amer. Math. Soc. 361 (2009), 4299-4365
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2500890
Flow invariance for nonlinear partial differential delay equations
Wolfgang M. Ruess.
Trans. Amer. Math. Soc. 361 (2009), 4367-4403
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2500891
Igusa-type functions associated to finite formed spaces and their functional equations
Benjamin Klopsch and Christopher Voll.
Trans. Amer. Math. Soc. 361 (2009), 4405-4436
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2500892
Towards a combinatorial classification of skew Schur functions
Peter R. W. McNamara and Stephanie van Willigenburg.
Trans. Amer. Math. Soc. 361 (2009), 4437-4470
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2500893
Log canonical models for the moduli space of curves: The first divisorial contraction
Brendan Hassett and Donghoon Hyeon.
Trans. Amer. Math. Soc. 361 (2009), 4471-4489
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2500894
American Mathematical Society